RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Televnin, A S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:75
Abstract pages:614
Full texts:320
References:61

http://www.mathnet.ru/eng/person27790
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/725435

Publications in Math-Net.Ru
2006
1. A. A. Ageev, V. P. Il'ev, A. V. Kononov, A. S. Televnin, “Computational complexity of the graph approximation problem”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:1 (2006),  3–15  mathnet  mathscinet  zmath; J. Appl. Industr. Math., 1:1 (2007), 1–8  scopus
2003
2. V. P. Il'ev, A. S. Televnin, “Two problems on hereditary systems”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:3 (2003),  54–66  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020